# SDR FDEA201508272709

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 465 hours, 25,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256600000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FLOOR PANEL 132 JG DAMAGED.  FABRICATED NEW PANEL ON T15 1157441 IAW DWG SRZ 25-005 REV L.  CLASSIFIED AS A MAJOR CAT A REPAIR.
